# SDR IXKA9700059

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON ROTATION, FLT 251, EWR-MDW, AT EWR FELT THUMP FROM MAIN GEAR.  ANTI-SKID INDICATIONS ABNORMAL AFTER GEAR RETRACTION.  ANTI-SIDE TESTED NORMAL AFTER GEAR EXTENSION BEFORE LANDING AT EWR.  CHECKED ALL TIRES, JACKED GEARS, SPUN ALL TIRES. CHECKED ANTI-SKID AS PER MM 32-42-0.  ALL CHECKS OK.  ALSO, CHECKED ALL ENGINE , FOUND OK.  (M)
